# SDR FDEA2020040870704

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA74641
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO -SEAT TRACK DAMAGED AT  STA. 798 LBL 8. PERFORMED REPAIR TO SEAT TRACK REF. SRM 53-70-00 FIG. 1 SHEET 1 .VOL.1  FOR DAMAGED   LOCATED AT STA 798 LBL 8 MAIN DECK.
